Descente et parallélogramme galoisiens
Journal de théorie des nombres de Bordeaux, Volume 11 (1999) no. 1, p. 161-172

Let p be a prime number. Lest D/J be a Galois p-extension which does not contain the p-th roots of unity: Jμ p =1. Denote by G the Galois group of D/J and by Φ(G) the Frattini subgroup of G. Via a Galois descent notion and the induced Galois parallelograms, we construct all the extensions D/J such that Φ(G) is of order p.

Soit p un nombre premier impair. Soit D/J une p-extension galoisienne de corps ne contenant pas les racines p-ièmes de l’unité : Jμ p =1. Notons G le groupe de Galois de D/J et Φ(G) son sous-groupe de Frattini. Via une notion de descente galoisienne et les parallélogrammes galoisiens qu’elle induit, nous construisons ici toutes les extensions D/J telles que Φ(G) soit d’ordre p.

@article{JTNB_1999__11_1_161_0,
     author = {Massy, Richard and Monier-Derviaux, Sylvie},
     title = {Descente et parall\'elogramme galoisiens},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {11},
     number = {1},
     year = {1999},
     pages = {161-172},
     zbl = {0944.12002},
     mrnumber = {1730438},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_1999__11_1_161_0}
}
Massy, Richard; Monier-Derviaux, Sylvie. Descente et parallélogramme galoisiens. Journal de théorie des nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 161-172. http://www.numdam.org/item/JTNB_1999__11_1_161_0/

[1] G. Brattström, On p-groups as Galois groups. Math. Scand. 65 (1989), 165-174. | MR 1050862 | Zbl 0707.12001

[2] A.A. Bruen, C.U. Jensen and N. Yui, Polynomials with Frobenius groups of prime degree as Galois groups II. J. Number Theory 24 (1986), 305-359. | MR 866976 | Zbl 0598.12009

[3] K. Hoechsmann, Zum Einbettungsproblem. J. reine angew. Math. 229 (1968), 81-106. | MR 244190 | Zbl 0185.11202

[4] B. Huppert, Endliche Gruppen I, 2nd ed. Springer-Verlag, Berlin, 1983. | MR 224703

[5] G. Karpilovsky, Topics in Field Theory. North-Holland Mathematics Studies155, Amsterdam, 1989. | MR 982265 | Zbl 0662.12023

[6] R. Massy, Construction de p-extensions galoisiennes d'un corps de caractéristique différente de p. J. Algebra 109 (1987), 508-535. | MR 902966 | Zbl 0625.12011

[7] R. Massy et S. Monier-Derviaux, Parallélogrammes galoisiens. J. Algebra, à paraître. | MR 1700485 | Zbl 0973.12002

[8] S. Monier, Descente de p-extensions galoisiennes kummériennes. Math. Scand. 79 (1996), 5-24. | MR 1425080 | Zbl 0876.12004

[9] S. Monier-Derviaux, Le Problème de la Descente Galoisienne Finie. Thèse de Doctorat, Univ. Valenciennes, 1997.

[10] J. Wôjcik, Criterion for a field to be abelian. Colloq. Math. 68 (1995), 187-191. | MR 1321040 | Zbl 0827.11063